Advertisement

Applied Mathematics and Mechanics

, Volume 5, Issue 6, pp 1783–1789 | Cite as

Interpolation with boundary condition using bivariate quadric splines connected with triangular partition

  • Lee Zhi-xian
Article
  • 14 Downloads

Abstract

In this paper, we study the relations between the existance uniqueness of interpolation with boundary condition using bivariate quadric splines connected with triangular partition and positions of interpolating points. After proving the existence uniqueness of interpolation problems at center, vertex and partial center, we give the construction methods for these three interpolatiny functions.

Keywords

Boundary Condition Mathematical Modeling Industrial Mathematic Construction Method Interpolation Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. (1).
    Chui, Charles K. and Ren-Hong Wang, on A Birarate — Spline Basis, CAT 7, October (1981).Google Scholar
  2. (2).
    Chui, Charles K. and Ren-Hong Wang, On Spances of Piecewise Polynomials with Boundary Condition III. Type-2 Triangulations, CAT 19, June (1982).Google Scholar

Copyright information

© HUST Press 1984

Authors and Affiliations

  • Lee Zhi-xian
    • 1
  1. 1.Department of Mathematics and MechanicsZhongshan UniversityGuangzhou

Personalised recommendations